Alert archive / Kentucky / Flash Flood Warnings in 2025
Flash Flood Warning 8, NWS Louisville, KY
NWS Louisville, KY issued this flash flood warning at Feb 15, 2025, 9:06 PM EST for 7 counties in Kentucky. It was in force for 114 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 15, 2025, 9:06 PM EST (02:06 UTC)
- Expired
- Feb 15, 2025, 11:00 PM EST
- In force
- 114 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Boyle County, KY, Casey County, KY, Garrard County, KY, Lincoln County, KY, Madison County, KY, Marion County, KY, Taylor County, KY
The radar
The Jackson,KY radar (KJKL), 121 km from the middle of the area, began a volume at 02:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 2.1 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -203 J/kg
- Mixed-layer LCL
- 708 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 590 m²/s²
- 0-3 km storm-relative helicity
- 660 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
042
WGUS53 KLMK 160206
FFWLMK
KYC021-045-079-137-151-155-217-160400-
/O.NEW.KLMK.FF.W.0008.250216T0206Z-250216T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Louisville KY
906 PM EST Sat Feb 15 2025
The National Weather Service in Louisville has issued a
* Flash Flood Warning for...
Southern Boyle County in central Kentucky...
Northern Casey County in central Kentucky...
Southeastern Garrard County in central Kentucky...
Lincoln County in central Kentucky...
South Central Madison County in central Kentucky...
Southeastern Marion County in central Kentucky...
Eastern Taylor County in central Kentucky...
* Until 1100 PM EST.
* At 906 PM EST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 3 and 4 inches of rain
have fallen. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Danville, Stanford, Lancaster, Berea, Junction City, Crab Orchard,
Hustonville, Blue Lick, Boneyville and Jumbo.
This includes the following streams and drainages...
Logan Creek, Henderson Branch, Brushy Fork, Mill Creek, Pilot
Creek, Mason Fork, Wards Branch, Buckeye Branch, Big Moccasin
Creek, Saint Asaph Creek, Walnut Meadow Branch, Balls Branch, Dix
River, Carpenter Creek, Fall Lick, Harmons Lick, Carpenter Fork,
Lowell Branch, Salt River, Jones Creek, Landers Creek, Gilberts
Creek, Crane Creek, Robinson Creek, White Oak Creek, Gilmore
Creek, Rush Branch, North Rolling Fork, West Fork Back Creek,
Buffalo Creek, Galloway Creek, Pine Lick Creek, Big South Fork,
Caney Creek, Baughman Creek, Conn Branch, East Fork Drakes Creek,
Cedar Creek, Hungry Neck Fork, Chaplin River, Drakes Creek, Dry
Creek, Hawkins Branch, Quirks Run, South Fork Green River, Paint
Lick Creek, Fishing Creek, Elk Cave Branch, Back Creek, Little
South Fork, West Fork Silver Creek, Peyton Creek, Sims Creek,
McKinney Branch, Bittersweet Creek, Knoblick Creek, Buck Creek,
Cowbell Creek, Frog Branch, Green River and Hanging Fork Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3742 8507 3757 8508 3763 8472 3754 8419
3752 8420 3752 8427 3754 8430 3754 8435
3747 8437 3749 8445 3735 8449 3734 8452
3736 8456 3724 8472 3736 8473 3745 8487
3746 8504 3741 8505 3740 8508 3741 8509
FLASH FLOOD...RADAR INDICATED
$$
ALL1 follow-up statement
022
WGUS73 KLMK 160359
FFSLMK
Flash Flood Statement
National Weather Service Louisville KY
1059 PM EST Sat Feb 15 2025
KYC021-045-079-137-151-155-217-160409-
/O.EXP.KLMK.FF.W.0008.000000T0000Z-250216T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Boyle KY-Casey KY-Garrard KY-Lincoln KY-Madison KY-Marion KY-
Taylor KY-
1059 PM EST Sat Feb 15 2025
...FLASH FLOOD WARNING WILL EXPIRE AT 11 PM EST THIS EVENING FOR
SOUTHERN BOYLE, NORTHERN CASEY, SOUTHEASTERN GARRARD, LINCOLN, SOUTH
CENTRAL MADISON, SOUTHEASTERN MARION AND EASTERN TAYLOR COUNTIES...
The rain has temporarily ended, although more heavy rain is expected
to arrive within the next 1 to 3 hours.
A Flood Watch remains in effect until 100 PM EST Sunday for portions
of Indiana and Kentucky.
&&
LAT...LON 3742 8507 3757 8508 3763 8472 3754 8419
3752 8420 3752 8427 3754 8430 3754 8435
3747 8437 3749 8445 3735 8449 3734 8452
3736 8456 3724 8472 3736 8473 3745 8487
3746 8504 3741 8505 3740 8508 3741 8509
$$
BJSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Feb 15, 7:56 PM EST, 1 hour 10 minutes earlier. Its key messages:
- * Windy, raw day on Sunday with falling temperatures and patchy light rain changing to snow. Only light accumulation expected. * Rapidly falling temperatures into the teens could cause lingering wet surfaces to freeze Sunday night. Black ice may be possible for the Monday morning commute. * A significant winter storm threat exists for Tuesday night and Wednesday where significant snow may fall across the region. * Once the cold weather moves in on Sunday, it will remain in the region for much of the rest of the month. Low temperatures each morning next week (starting Monday morning) will be in the teens for many locations.
Area forecast discussion, Feb 15, 7:56 PM EST, 1 hour 10 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
756 PM EST Sat Feb 15 2025
.KEY MESSAGES...
* Windy, raw day on Sunday with falling temperatures and patchy
light rain changing to snow. Only light accumulation expected.
* Rapidly falling temperatures into the teens could cause lingering
wet surfaces to freeze Sunday night. Black ice may be possible
for the Monday morning commute.
* A significant winter storm threat exists for Tuesday night and
Wednesday where significant snow may fall across the region.
* Once the cold weather moves in on Sunday, it will remain in the
region for much of the rest of the month. Low temperatures each
morning next week (starting Monday morning) will be in the teens
for many locations.
&&
.UPDATE...
Issued at 752 PM EST Sat Feb 15 2025
A line of thunderstorms is located over our far western counties and
moving east at 50kts. As the warm front continues to lift north, the
southern portion of the region will be within the warm sector of the
low pressure system. Storms ahead and along the cold front will
enter a favorable environment with 50kts of deep layer shear,
limited instability, lots of moisture, and a strengthening low level
jet. This low level jet will increase low level shear, promoting
rotation. Brief tornadoes and gusty to damaging winds will be
possible tonight. A tornado watch has been issued until 7Z.
&&
.SHORT TERM /THROUGH TONIGHT/...
Issued at 345 PM EST Sat Feb 15 2025
The Kentucky Mesonet shows today's rainfall totals have fallen
fairly even from west to east with the northern areas receiving less
and the southern areas seeing more. Louisville, so far, has only
seen around 0.5" while Simpson County has seen over 4.5+". Allen and
Cumberland Counties are also showing over 4" of rainfall today.
Tonight, ahead of an upper trough, a surface low will get pushed
northeast up the Mississippi River valley and through the CWA.
Rainfall along the warm front to the east of the low is expected to
slide north through Kentucky and farther into Indiana before the
trailing north-northeast to south-southwest oriented cold front
quickly moves east over Kentucky. Another 2-3" of additional
rainfall is expected to fall after 00z in a corridor between
Louisville, Bowling Green, and Lexington, leading to continued
flooding concerns until the passage of the cold front later tonight.
Between around 3z to 8z as the cold front moves east through south
central Kentucky, South wind around 15-20 mph with gusts to 30-35
mph are expected to lift dew points into the mid to upper 50s as
temperatures reach near 60 degrees. This could help MLCAPE values
reach to near 500 J/kg across southern Kentucky, and with strong
deep layer shear in place with the added forcing from the cold
front, there will be a chance for severe gusty winds and a slight
chance for a quick spin-up tornado. The severe threat will be
limited in duration to just when the cold front is passing through
an area. Once the front passes, the threat will be over.
Behind the cold front, late tonight into early tomorrow morning,
northwest winds (around 20 mph gusting to 30-35 mph) will usher in
much cooler temperatures. This will eventually change any remaining
precipitation behind the cold front to snow. Current thinking is
this change over will happen around 10-11z in our northwest Indiana
counties and be east of the Kentucky Bluegrass by early afternoon.
Some light flurries could remain through most of the day with lots
of low level moisture and cloud cover, but model soundings do show
the DGZ has trouble remaining saturated. The northwest flow will
ease slightly through the day, but the strong cold air advection
will likely limit high temperatures to the low 30s to near 50 (in
the far eastern parts of the CWA). These temperatures are just a
little over Saturday night's lows.
&&
.LONG TERM /SUNDAY THROUGH SATURDAY/...
Issued at 345 PM EST Sat Feb 15 2025
Sunday Night through Monday Night...
Surface cold front will push further south of the region Sunday
night with a cold northwest wind in place across the region.
Probably will see a few snow flurries continue across the far east
in the evening before diminishing overnight. Skies are likely to
remain largely cloudy with lows dipping into the mid-upper teens
over southern Indiana with 15-20 across much of Kentucky.
Quiet weather is expected on Monday with a strong ridge of high
pressure building into the region. Temps will struggle with cold
advection in full swing. Highs of 25-30 will be possible across
southern Indiana and far northern Kentucky. Across much of
Kentucky, highs of 30-35 are expected. Lows Monday night will dip
back into the teens across southern Indiana and the northern half of
Kentucky, with lower 20s across southern KY.
Tuesday through Thursday Night...
* WINTER STORM THREAT TUESDAY NIGHT THROUGH THURSDAY *
A weak clipper system will push across the region Tuesday morning.
The overall model trends with guidance has been for a drier passage,
but I think we can get some flurries out of it. Temps will still be
cold here with highs in the upper 20s to the lower 30s.
By Tuesday night, all eyes will be on storm system pulling through
the southern Plains into the southeast US. The GFS and Euro are a
bit more amplified with the upper level trough axis, likely owing to
a stronger western CONUS ridge that develops. With a cold airmass
in place, moisture streaming up from the Gulf will lead to an east-
west band of snow moving through the region from late Tuesday night
through the day on Wednesday.
The operational GFS and Euro both show an impressive band of
snowfall from southern MO eastward through central Kentucky. The
GFS ensemble has a bit more spread in its solutions with the system.
However, the Euro ensemble is much more tightly clustered with a
band of snow from southern MO through central Kentucky (favoring the
WK/BG Parkway corridor). Ensemble probabilities of > 3 inches of
snow are in the 90-95% chance range, while snowfall amounts of > 6
inches are in the 35-40% range. Will continue to watch this period
of the forecast very carefully as this system could produce very
significant impacts to the region.
Highs Wednesday look to be in the mid-upper 20s with lows in the
upper single digits. Highs Thursday will be quite cold with highs
in the upper teens to around 20. Lows Thursday night could drop
into the lower single digits.
Friday-Saturday...
The multi-model consensus suggests a drier, but cold pattern holding
sway to end the week and into the weekend. Arctic high pressure
looks to build into the region. Temperatures will largely be
dependent on snow pack. Friday's highs within the blend are likely
too warm, but current thinking is that highs would likely top out in
the lower teens/20s for highs with overnight lows in the low single
digits. If we have sufficient clearing and snow pack, I do not see
why we could not go to the low single digits or below zero Friday
night. Highs on Saturday should be similar upper teens/lower 20s.
Again, the NBM temps for the weekend look too warm at this time.
&&
.AVIATION /00Z TAFS THROUGH 06Z MONDAY/...
Issued at 646 PM EST Sat Feb 15 2025
Moderate rainfall continues to fall over central Kentucky ahead of
an approaching surface low. As the low quickly moves off to the
northeast, showers are expected to work north along a warm front
before the system's cold front moves east over the Lower Ohio
Valley, reducing rainfall intensity as remaining precipitation
eventually turns to snow. All this precipitation and moisture will
keep low ceilings and reduced visibilities over the terminals
through the forecast period. Tonight, expect a low level jet to
cause low level wind shear at BWG, LEX, and RGA before gusty winds
move in late tonight behind the cold front. As the cold front moves
through, winds will shift to the northwest and rain will steadily
become lighter. After the snow moves through in the morning, CIGs
will begin to improve.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
KY...Flood Watch through Sunday afternoon for KYZ023>043-045>049-
053>057-061>067-070>078-081-082.
IN...Flood Watch through Sunday afternoon for INZ076>079-083-084-
089>092.
&&
UPDATE...SRW
SHORT TERM...KDW
LONG TERM...MJ
AVIATION...KDW/SRWHazardous weather outlook, Feb 15, 4:02 PM EST, 5 hours 4 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 402 PM EST Sat Feb 15 2025 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-162115- Orange-Washington IN-Scott IN-Jefferson IN-Dubois-Crawford-Perry- Harrison IN-Floyd-Clark IN-Hancock-Breckinridge-Meade-Ohio-Grayson- Hardin-Bullitt-Jefferson-Oldham-Trimble-Henry-Shelby-Franklin- Scott KY-Harrison KY-Spencer-Anderson-Woodford-Fayette-Bourbon- Nicholas-Nelson-Washington KY-Mercer-Jessamine-Clark KY-Larue-Marion- Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey- Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair- Russell-Cumberland-Clinton- 402 PM EST Sat Feb 15 2025 /302 PM CST Sat Feb 15 2025/ ...FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY AFTERNOON... This Hazardous Weather Outlook is for portions of southern Indiana and central Kentucky. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov/louisville on the Internet for more information about the following hazards. A Flood Watch continues through midday Sunday. A large storm system has already soaked south central Kentucky causing widespread areal and river flooding with some isolated areas of flash flooding. With another 1 to 3+ inches of rain expected tonight, flooding is expected to continue as the system drifts northward through central Kentucky. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Windy, raw day on Sunday with falling temperatures and patchy light rain changing to snow. Light accumulations are possible, mainly over southern Indiana. Wind gusts of up to 35 mph are expected on Sunday. Temperatures fall into the teens Sunday night, so lingering wet spots may freeze. Black ice may be a concern for the Monday morning commute. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed to report significant flooding. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. KDW
In the hours before
Local storm report, Feb 15, 5:24 PM EST, 3 hours 42 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
524 PM EST Sat Feb 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM Flash Flood 3 WSW Rosine 37.43N 86.81W
02/15/2025 Ohio KY 911 Call Center
A car was stranded in flood waters near the
intersection of Bethel Church Road and US
Route 62.
&&
CSGLocal storm report, Feb 15, 5:25 PM EST, 3 hours 41 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
525 PM EST Sat Feb 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM Flash Flood 4 NE Hartford 37.49N 86.85W
02/15/2025 Ohio KY 911 Call Center
A vehicle was stranded at the 4000 block of
Kentucky Route 69.
&&
CSGLocal storm report, Feb 15, 5:57 PM EST, 3 hours 9 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
557 PM EST Sat Feb 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM Flash Flood 1 NNW Franklin 36.75N 86.58W
02/15/2025 Simpson KY Trained Spotter
Flood waters submerged portions of US Route
31W on the north side of Franklin.
&&
CSGLocal storm report, Feb 15, 6:11 PM EST, 2 hours 55 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
611 PM EST Sat Feb 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0557 PM Flash Flood 1 ESE Columbia 37.09N 85.29W
02/15/2025 Adair KY Law Enforcement
Numerous road closures reported across Adair
County due to flooding and high water.
&&
CSGSpecial weather statement, Feb 15, 7:36 PM EST, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Louisville KY
636 PM CST Sat Feb 15 2025
KYZ023-024-026-027-160100-
Grayson KY-Hancock KY-Ohio KY-Breckinridge KY-
636 PM CST Sat Feb 15 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN HANCOCK...
NORTHWESTERN GRAYSON...SOUTHWESTERN BRECKINRIDGE AND OHIO COUNTIES
THROUGH 700 PM CST...
At 636 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southwest of Whitesville to near
Central City. Movement was east at 55 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Hartford, Hardinsburg, Beaver Dam, Fordsville, Centertown, Mchenry,
Rockport, Mcquady, Steff, and Ralph.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3762 8696 3763 8694 3762 8692 3767 8682
3771 8687 3771 8686 3780 8643 3739 8657
3740 8661 3738 8664 3732 8699 3735 8701
3737 8705
TIME...MOT...LOC 0036Z 248DEG 49KT 3762 8695 3731 8707
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
CSGSpecial weather statement, Feb 15, 8:10 PM EST, 56 minutes before
Special Weather Statement
National Weather Service Louisville KY
810 PM EST Sat Feb 15 2025
KYZ024-025-027>029-160145-
Grayson KY-Bullitt KY-Meade KY-Hardin KY-Breckinridge KY-
810 PM EST Sat Feb 15 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN MEADE...NORTH
CENTRAL GRAYSON...NORTHWESTERN BULLITT...SOUTHEASTERN BRECKINRIDGE
AND CENTRAL HARDIN COUNTIES THROUGH 845 PM EST/745 PM CST/...
At 810 PM EST/710 PM CST/, Doppler radar was tracking strong
thunderstorms along a line extending from 7 miles southwest of
Brandenburg to 10 miles west of Leitchfield. Movement was east at 55
mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Brandenburg, Radcliff, Webster, Vine Grove, Irvington, Muldraugh,
West Point, Ekron, Concord, and Dyer.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
A Tornado Watch remains in effect until 200 AM EST/100 AM CST/ for
central Kentucky.
&&
LAT...LON 3794 8632 3800 8608 3797 8606 3796 8604
3799 8603 3801 8595 3800 8593 3803 8591
3804 8588 3807 8578 3760 8599 3752 8651
TIME...MOT...LOC 0110Z 247DEG 49KT 3793 8629 3753 8647
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
CSGThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 15, 7:24 PM EST | Flash Flood Warning | LMK | Adair, Allen, Barren, Clinton, Cumberland, Metcalfe and 3 more | 3 hr |
| Feb 15, 7:36 PM EST | Special Weather Statement | LMK | Ohio | 24 min |
| Feb 15, 8:10 PM EST | Special Weather Statement | LMK | Hardin, Meade | 35 min |
| Feb 15, 8:14 PM EST | Areal Flood Advisory | LMK | Bullitt, Hardin, Jefferson, Meade, Oldham, Shelby | 3 hr |
| Feb 15, 9:04 PM EST | River Flood Warning | LMK | Franklin | 48 hr |
| Feb 15, 9:29 PM EST | Special Weather Statement | LMK | Butler, Grayson | 46 min |
| Feb 15, 9:40 PM EST | River Flood Warning | LMK | Carroll, Henry, Owen | 7 days |
| Feb 15, 9:41 PM EST | Special Weather Statement | LMK | Logan, Simpson | 34 min |
| Feb 15, 10:01 PM EST | Special Weather Statement | LMK | Butler, Edmonson, Grayson, Hardin, Hart, Larue and 2 more | 59 min |
| Feb 15, 10:16 PM EST | Severe Thunderstorm Warning | LMK | Logan, Simpson, Warren | 29 min |
| Feb 15, 10:20 PM EST | River Flood Warning | LMK | Bourbon | 46 hr |
| Feb 15, 10:34 PM EST | Flash Flood Warning | LMK | Anderson, Bullitt, Franklin, Hardin, Henry, Jefferson and 7 more | 6 hr |
| Feb 15, 10:46 PM EST | Flash Flood Warning | LMK | Allen, Butler, Logan, Simpson, Warren | 6 hr |
| Feb 15, 10:46 PM EST | Severe Thunderstorm Warning | LMK | Barren, Edmonson, Metcalfe, Warren | 44 min |
| Feb 15, 10:48 PM EST | Special Weather Statement | LMK | Allen, Monroe, Simpson | 27 min |
| Feb 15, 10:51 PM EST | Flash Flood Warning | LMK | Adair, Allen, Barren, Casey, Clinton, Cumberland and 10 more | 6 hr |
| Feb 15, 10:56 PM EST | Areal Flood Warning | LMK | Anderson, Bourbon, Clark, Fayette, Franklin, Garrard and 14 more | 34 min |
| Feb 15, 11:10 PM EST | Flash Flood Warning | LMK | Anderson, Boyle, Bullitt, Casey, Clark, Garrard and 13 more | 5 hr |
| Feb 15, 11:14 PM EST | Flash Flood Warning | LMK | Breckinridge, Hancock, Hardin, Meade | 6 hr |
| Feb 15, 11:23 PM EST | Areal Flood Warning | LMK | Henry, Jefferson, Meade, Oldham, Trimble | 17 hr |
| Feb 15, 11:23 PM EST | Special Weather Statement | LMK | Allen, Monroe | 67 min |
| Feb 15, 11:30 PM EST | Flash Flood Warning | LMK | Anderson, Bourbon, Clark, Fayette, Franklin, Garrard and 12 more | 46 min |
| Feb 15, 11:38 PM EST | Special Weather Statement | LMK | Adair, Barren, Metcalfe | 67 min |
| Feb 16, 12:13 AM EST | Special Weather Statement | LMK | Clinton, Cumberland, Russell | 62 min |
| Feb 16, 12:16 AM EST | Flash Flood Warning | LMK | Anderson, Bourbon, Clark, Fayette, Franklin, Garrard and 12 more | 5 hr |
| Feb 16, 12:27 AM EST | River Flood Warning | LMK | Hancock | 21 days |
| Feb 16, 12:32 AM EST | Special Weather Statement | LMK | Casey | 28 min |
| Feb 16, 12:59 AM EST | Flash Flood Warning | LMK | Henry, Jefferson, Oldham, Trimble | 4 hr |
| Feb 16, 1:06 AM EST | River Flood Warning | LMK | Anderson, Franklin, Woodford | 6 days |
| Feb 16, 1:26 AM EST | River Flood Warning | LMK | Nicholas, Robertson | 3 days |
| Feb 16, 3:49 AM EST | Winter Weather Advisory | LMK | Adair, Allen, Anderson, Barren, Bourbon, Boyle and 43 more | 7 hr |
| Feb 16, 4:01 AM EST | River Flood Warning | LMK | Harrison | 18 hr |
| Feb 16, 4:22 AM EST | Areal Flood Warning | LMK | Anderson, Bullitt, Franklin, Hardin, Henry, Jefferson and 6 more | 12 hr |
| Feb 16, 4:31 AM EST | Areal Flood Warning | LMK | Anderson, Boyle, Bullitt, Casey, Clark, Garrard and 13 more | 11 hr |
| Feb 16, 4:44 AM EST | Areal Flood Warning | LMK | Adair, Barren, Butler, Edmonson, Grayson, Green and 6 more | 11 hr |
| Feb 16, 5:10 AM EST | Areal Flood Warning | LMK | Henry, Jefferson, Oldham, Trimble | 11 hr |
| Feb 16, 5:10 AM EST | Areal Flood Warning | LMK | Adair, Allen, Barren, Casey, Clinton, Cumberland and 10 more | 11 hr |
| Feb 16, 5:10 AM EST | Areal Flood Warning | LMK | Breckinridge, Hancock, Hardin, Meade | 11 hr |
| Feb 16, 5:10 AM EST | Areal Flood Warning | LMK | Anderson, Bourbon, Clark, Fayette, Franklin, Garrard and 12 more | 11 hr |
| Feb 16, 5:10 AM EST | Areal Flood Warning | LMK | Allen, Butler, Logan, Simpson, Warren | 11 hr |
| Feb 16, 6:55 AM EST | River Flood Warning | LMK | Bullitt | 29 hr |
| Feb 16, 8:51 AM EST | Special Weather Statement | LMK | Anderson, Bourbon, Boyle, Clark, Fayette, Franklin and 11 more | 69 min |
| Feb 16, 9:57 AM EST | Special Weather Statement | LMK | Bourbon, Clark, Fayette, Harrison, Jessamine, Nicholas and 1 more | 63 min |
| Feb 16, 11:21 AM EST | Winter Weather Advisory | LMK | Anderson, Bourbon, Boyle, Breckinridge, Bullitt, Clark and 24 more | 11 hr |
| Feb 16, 2:44 PM EST | Winter Storm Watch | LMK | Adair, Allen, Anderson, Barren, Bourbon, Boyle and 43 more | 24 hr |
| Feb 16, 4:32 PM EST | Areal Flood Warning | LMK | Adair, Allen, Barren, Breckinridge, Butler, Casey and 18 more | 17 hr |
| Feb 16, 4:32 PM EST | Areal Flood Warning | LMK | Anderson, Boyle, Breckinridge, Bullitt, Casey, Clark and 24 more | 18 hr |
| Feb 16, 4:32 PM EST | Areal Flood Warning | LMK | Anderson, Bourbon, Clark, Fayette, Franklin, Harrison and 11 more | 18 hr |
Nearby
Flash Flood Warnings in Kentucky, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.